Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 217, NWS Pueblo, CO

July 11, 2025Crowley County, Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 11, 2025, 8:33 PM MDT for Crowley County, Kiowa County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2025, 8:33 PM MDT (02:33 UTC)
Expired
Jul 11, 2025, 9:00 PM MDT
In force
27 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crowley County, CO, Kiowa County, CO

The radar

The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.6 hours before the alert went out and 322 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 676 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
676 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
2581 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

426 
WUUS55 KPUB 120233
SVRPUB
COC025-061-120300-
/O.NEW.KPUB.SV.W.0217.250712T0233Z-250712T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
833 PM MDT Fri Jul 11 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Kiowa County in southeastern Colorado...
  Northeastern Crowley County in southeastern Colorado...

* Until 900 PM MDT.

* At 833 PM MDT, a severe thunderstorm was located near Sugar City,
  or 20 miles north of La Junta, moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southwestern Kiowa and northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3840 10334 3826 10350 3826 10351 3825 10351
      3820 10357 3824 10365 3846 10370
TIME...MOT...LOC 0233Z 208DEG 11KT 3827 10358 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:01 PM MDT, 2 hours 32 minutes earlier. Its key messages:

  • Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible.
  • Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain).
  • Daily afternoon and evening shower and storms are expected through the long term period.
Area forecast discussion, Jul 11, 6:01 PM MDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
601 PM MDT Fri Jul 11 2025

.KEY MESSAGES...

- Showers and thunderstorms lasting through the evening over the
southeast plains, marginal severe wx and local heavy rain possible.

- Cooler tomorrow with a lesser amount of showers and
  storms(some still strong w/locally heavy rain).

- Daily afternoon and evening shower and storms are expected
  through the long term period.

&&

.SHORT TERM /THROUGH SATURDAY NIGHT/...
Issued at 202 PM MDT Fri Jul 11 2025

Currently, early this afternoon scattered showers and thunderstorms
were noted along mtns/plains interface with dry conditions
elsewhere. Temps were in the 80s across nearly all of the plains
with 70s valleys and 50s and 60s mtns. Mesoanalysis indicated about
500-1000 J/kg of CAPE were noted on the plains with 20-25 knts of
shear. PWATs were about normal over the plains but it was quite dry
over the interior valleys.

Showers and tstorms will continue ot increase and push out onto the
plains. Guidance continues to indicate it will be more of a later
show as most of the storms will not get their acts together until
early this evening over the plains. With just modest cape and shear
available, primarily expect strong to marginally svr storms with
some locally heavy rain possible. storms will move slowly east
through the evening hours and I would not be too surprised to see
several storms still ongoing across the far eastern plains around
midnight. Any storms which train could cause some locally flooding
issues over the eastern plains later this evening.

Skies will likely remain rather cloudy tonight over the plains and
some guidance keeps showers going well into the overnight hours. dry
and clear conditions are anticipated over the mtns and valleys.

For tomorrow, skies will gradually clear over the plains, and it
will be rather very cool tomorrow as max temps are only expected to
get into the 70s and 80s over the plains. The San Luis Valley may
actually be warmer than the SE CO plains tomorrow due to the cooler
air advecting onto the plains. There will likely be some showers and
storms tomorrow, but once again it will be a late show due to the
cooler air over the plains. Overall, the best areas of unstable air
tomorrow will likely be along the mtns/plains interface, and this is
where the best chance of precip will be tomorrow. Storms should
clear relatively quickly tomorrow early evening. \/Hodanish

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 329 AM MDT Fri Jul 11 2025

Sunday - Thursday: Through the long term period, active weather
is expected each day, as showers and storms impact portions of
the region. Overall, not much has changed from previous long
term forecast, with messy northwesterly to northerly expected to
be in place as a ridge of high pressure sits across the
southwestern US. While no major forcing is still expected,
orographic forcing will be in place with this flow pattern,
along with periods of enhanced forcing from frontal surges late
in this period. With these forcing mechanisms, along with
moisture still in place each day, daily afternoon and evening
showers and thunderstorms are expected. The highest coverage of
showers and storms is anticipated to remain along the mountains,
where forcing will be maximized. With that said though, greater
coverage is expected to expand across the plains around midweek
next week as the aforementioned cold fronts push across the
area. And like most summer days, a strong thunderstorm or two
can't be ruled out, with frequent lightning, gusty outflow winds
around 40 mph, small hail, and brief periods of heavy rain the
most likely hazards with any more organized convection. Beyond
all of that, breezy winds and increased afternoon and evening
cloud cover are expected each day. Looking at temperatures,
through Tuesday, near seasonal temperatures are anticipated for
much of the area. Then for Wednesday and Thursday, a cool down
to below seasonal values is expected thanks to the cold front
passage.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 554 PM MDT Fri Jul 11 2025

COS and PUB...Scattered showers and thunderstorms will affect
the terminals through at least 03Z, with brief MVFR conditions
possible in locally heavy rain, along with gusty outflow winds
up to 40kts and small hail at the terminals. Another cold front
will push south across the plains overnight, with developing
moist upslope flow leading to low VFR to MVFR cigs at the
terminals early Saturday morning. VFR cigs with chances of
showers and storms for the afternoon at both terminals.

ALS...VFR conditions with diurnal wind regimes at the terminal
through the next 24 hours. There will be low end chances of
storms at the terminal tomorrow afternoon, which would most
likely produce gusty outflow winds.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...HODANISH/MOZLEY
LONG TERM...SIMCOE
AVIATION...MW
Hazardous weather outlook, Jul 11, 10:50 AM MDT, 9 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1050 AM MDT Fri Jul 11 2025

COZ058>089-093>099-121700-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1050 AM MDT Fri Jul 11 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon through Tonight

Showers and thunderstorms will develop over the region later this
afternoon, with the brunt of the activity occurring during the
late afternoon time period, and lasting well into the evening
hours.

A few storms will likely become strong to severe, with hail near
1 inch in diameter and wind gusts in excess of 60 mph. The
strongest storms are expected over the Palmer Divide, the Raton
Mesa and the far eastern plains.

In addition to the severe weather threat, there is more moisture
in the atmosphere today, so locally heavy rainfall capable of
causing localized flash flooding will be possible over all of the
plains later today and into tonight.

All storms will produce dangerous cloud to ground lightning.

Thunderstorms will track east across the Plains and exit into
Kansas late tonight into Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Daily afternoon and evening showers and thunderstorms are expected
Saturday through Thursday. Saturday has the highest chances of
stronger storms, particularly across the eastern plains, with strong
outflow winds up to 60 mph the primary hazard. Otherwise, the
most likely hazards with any more organized storms will be gusty
outflow winds around 40 mph, small hail, frequent lightning, and
brief periods of heavy rain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

Hodanish

In the hours before

Special weather statement, Jul 11, 7:10 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
710 PM MDT Fri Jul 11 2025

COZ094-099-120145-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
710 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 745 PM MDT...

At 710 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Pritchett, or 21 miles southwest of Springfield,
moving southwest at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

&&

LAT...LON 3731 10297 3720 10270 3700 10283 3700 10320
TIME...MOT...LOC 0110Z 023DEG 10KT 3721 10291

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP
Special weather statement, Jul 11, 7:29 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
729 PM MDT Fri Jul 11 2025

COZ093-097-120200-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
729 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL OTERO AND
NORTHWESTERN BENT COUNTIES THROUGH 800 PM MDT...

At 729 PM MDT, Doppler radar was tracking a strong thunderstorm near
North La Junta, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Junta, North La Junta, Las Animas, John Martin Reservoir, and Fort
Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3786 10334 3794 10355 3821 10345 3810 10314
TIME...MOT...LOC 0129Z 205DEG 13KT 3797 10341

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

EP
Special weather statement, Jul 11, 8:01 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
801 PM MDT Fri Jul 11 2025

COZ097-120230-
Las Animas Vicinity/Bent County CO-
801 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BENT COUNTY THROUGH 830
PM MDT...

At 801 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of John Martin Reservoir, or 24 miles east of North La
Junta, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
John Martin Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3779 10309 3791 10323 3814 10309 3790 10274
      3783 10274
TIME...MOT...LOC 0201Z 251DEG 16KT 3789 10309

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 11, 8:05 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
805 PM MDT Fri Jul 11 2025

COZ079-080-087-120230-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
805 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO COUNTY
THROUGH 830 PM MDT...

At 805 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gardner, or 41 miles southwest of Pueblo, moving east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Farisita and Gardner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3782 10525 3791 10517 3785 10489 3767 10510
TIME...MOT...LOC 0205Z 291DEG 8KT 3784 10516

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 11, 8:16 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
816 PM MDT Fri Jul 11 2025

COZ093-097-120245-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
816 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTERO...
SOUTHWESTERN KIOWA AND NORTHWESTERN BENT COUNTIES THROUGH 845 PM
MDT...

At 815 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Las Animas, or 11 miles northeast of North La Junta,
moving north at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Las Animas and Blue Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3794 10325 3797 10346 3820 10351 3826 10351
      3827 10309
TIME...MOT...LOC 0215Z 198DEG 12KT 3807 10336

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Ehr
Special weather statement, Jul 11, 8:24 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
824 PM MDT Fri Jul 11 2025

COZ089-093-095-120300-
Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
824 PM MDT Fri Jul 11 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN OTERO...SOUTHWESTERN
KIOWA AND CROWLEY COUNTIES THROUGH 900 PM MDT...

At 823 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms extending from near Sugar City to near Olney Springs.
Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rocky Ford, Fowler, Ordway, Manzanola, Olney Springs, Sugar City,
Cheraw, and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3847 10341 3842 10405 3804 10405 3808 10341
TIME...MOT...LOC 0223Z 238DEG 27KT 3822 10360 3821 10394

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Ehr

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:00 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero30 min
Jul 11, 6:04 PM MDTSevere Thunderstorm WarningPUBPueblo26 min
Jul 11, 6:10 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jul 11, 6:17 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo28 min
Jul 11, 6:21 PM MDTSpecial Weather StatementPUBCuster24 min
Jul 11, 6:25 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano35 min
Jul 11, 6:29 PM MDTSevere Thunderstorm WarningPUBLas Animas31 min
Jul 11, 6:30 PM MDTSpecial Weather StatementPUBPueblo30 min
Jul 11, 6:42 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Otero33 min
Jul 11, 6:43 PM MDTSevere Thunderstorm WarningPUBLas Animas, Pueblo32 min
Jul 11, 6:48 PM MDTSevere Thunderstorm WarningPUBCuster27 min
Jul 11, 7:00 PM MDTSpecial Weather StatementPUBHuerfano30 min
Jul 11, 7:10 PM MDTSpecial Weather StatementPUBBaca35 min
Jul 11, 7:15 PM MDTFlash Flood WarningPUBOtero, Pueblo3 hr
Jul 11, 7:18 PM MDTSevere Thunderstorm WarningPUBLas Animas27 min
Jul 11, 7:20 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas25 min
Jul 11, 7:29 PM MDTSpecial Weather StatementPUBBent31 min
Jul 11, 7:43 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas32 min
Jul 11, 8:01 PM MDTSpecial Weather StatementPUBBent29 min
Jul 11, 8:05 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jul 11, 8:16 PM MDTSpecial Weather StatementPUBBent29 min
Jul 11, 8:24 PM MDTSpecial Weather StatementPUBCrowley36 min
Jul 11, 8:45 PM MDTSpecial Weather StatementPUBBent30 min
Jul 11, 8:54 PM MDTSpecial Weather StatementPUBCrowley36 min
Jul 11, 8:57 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa33 min
Jul 11, 9:01 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero29 min
Jul 11, 9:29 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers31 min
Jul 11, 10:00 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers30 min
Jul 11, 10:30 PM MDTSpecial Weather StatementPUBKiowa30 min
Jul 11, 10:55 PM MDTSpecial Weather StatementPUBProwers35 min
Jul 12, 2:28 PM MDTSpecial Weather StatementPUBRio Grande32 min
Jul 12, 3:01 PM MDTSpecial Weather StatementPUBTeller29 min
Jul 12, 3:22 PM MDTSpecial Weather StatementPUBFremont23 min
Jul 12, 3:32 PM MDTSevere Thunderstorm WarningPUBFremont, Teller28 min
Jul 12, 3:45 PM MDTSpecial Weather StatementPUBCostilla30 min
Jul 12, 3:56 PM MDTSpecial Weather StatementPUBFremont34 min
Jul 12, 4:02 PM MDTSpecial Weather StatementPUBFremont28 min
Jul 12, 4:23 PM MDTSpecial Weather StatementPUBCostilla37 min
Jul 12, 4:31 PM MDTSevere Thunderstorm WarningPUBCostilla, Huerfano, Las Animas29 min
Jul 12, 4:52 PM MDTSpecial Weather StatementPUBCuster23 min
Jul 12, 4:56 PM MDTSevere Thunderstorm WarningPUBCostilla, Huerfano, Las Animas34 min
Jul 12, 5:11 PM MDTSpecial Weather StatementPUBCuster34 min
Jul 12, 5:26 PM MDTSpecial Weather StatementPUBCostilla34 min
Jul 12, 5:29 PM MDTSpecial Weather StatementPUBAlamosa31 min
Jul 12, 5:45 PM MDTSpecial Weather StatementPUBHuerfano30 min
Jul 12, 5:53 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.